Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleIdentifiable reparametrizations of linear compartment models
Author(s) Nicolette Meshkat, Seth Sullivant
TypeArticle in Journal
AbstractAbstract Structural identifiability concerns finding which unknown parameters of a model can be quantified from given input–output data. Many linear ODE models, used in systems biology and pharmacokinetics, are unidentifiable, which means that parameters can take on an infinite number of values and yet yield the same input–output data. We use commutative algebra and graph theory to study a particular class of unidentifiable models and find conditions to obtain identifiable scaling reparametrizations of these models. Our main result is that the existence of an identifiable scaling reparametrization is equivalent to the existence of a scaling reparametrization by monomial functions. We provide an algorithm for finding these reparametrizations when they exist and partial results beginning to classify graphs which possess an identifiable scaling reparametrization.
KeywordsReparametrization
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S074771711300165X
LanguageEnglish
JournalJournal of Symbolic Computation
Volume63
Number0
Pages46 - 67
Year2014
Edition0
Translation No
Refereed No
Webmaster